# SDR DXTA2024020910833

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N762QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20502
- Aircraft time: 10,157 hours, 5,770 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Muffler
- Part number: 10C4984001005
- Part serial: 0601
- Condition: Failed
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO BED THE APU START COMMANDED ON ABOUT A 4-5 MI FINAL AT ABOUT 1500FT AGL. AT 300-400FT AGL A RED APU FIRE CAS ILLUMINATED & AURAL WARNING WAS OVERHEARD. APU FIRE & FIRE EXT 2 SWITCHES PRESSED.  APU FIRE CAS EXTINGUISHED & APU WAS OBSERVED WITH DECREASING RPM. A NORMAL LANDING & TAXI OCCURRED, NO OUTSIDE OBSERVERS REPORTED ANYTHING, NO EMERGENCY DECLARED. INFLIGHT APU FIRE QRC & QRH COMPLETED. FOUND EXIT/EXHAUST DUCT COLLAPSED.  PERFORMED A GVI OF APU WITH NO FINDINGS APU LOOKS NORMAL  R & R NR 2 FIRE BOTTLE. INSTALLED NEW SQUIBS IAW AMM 26-21-01, 26-21-05. PERFORMED OPS TEST OF ENG & APU FIRE EXTINGUISHING SYS IAW  AMM 26•11-00. R & R MUFFLER ASSY IAW AMM 49·81-01 .RAN APU,  NO FAULTS NOTED.
